# SDR EIAA 2011022

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EMPENNAGE BS 2460 LBL 31 INBOARD CHORD ON FRAME IS GOUGED UNDER ROD END THAT HOLDS APU DUCT CLAMP.  FABRICATED AND INSTALLED REPAIR CHORD PER B747 SRM 51-40-04 FIG 3 PG 9-19.
